# SDR CALA2019060400876

- Difficulty date: June 2, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 49,724 hours, 17,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD AND AFT RH EMERGENCY EXIT DOORS AT ROW 20 AND 21, AFT EMERGENCY THRESHOLD LIGHTS ARE INOP.  RELAMPED BOTH INOP LIGHTS, BOTH LOCATIONS CHECKED GOOD REF AMM TASK 33-51-00-710-801
